# SDR AALA2018121108003

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 28,245 hours, 11,296 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 275Q221
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL,  A NOSE GEAR THUMP WAS REPORTED AT 80 KNOTS,  ACTED LIKE ONE TIRE MIGHT BE GOING FLAT.  EMERGENCY DECLARED AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE NOSE GEAR TIRES AND FOUND TO BE OUT OF  ROUND.  MAINTENANCE ALSO REPLACED BOTH TIRES IAW AMM 32-45-21, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
